# SDR EE4Y20110104

- Difficulty date: February 10, 2011
- Submitted: February 10, 2011
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N573SH
- Make and model: Doug DC-9-82
- Aircraft serial: 49517
- Aircraft time: 39,831 hours, 39,435 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Part time: 39,831 hours, 39,435 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION, WING CTR SECTION, FOUND THE UPPER SKIN BETWEEN XCW 42 AND XCW 58.688 AND BETWEEN STR 6 AND 9 LT SKIN CORRODED.
